# SDR REXA2019111801630

- Difficulty date: November 18, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: CC67012942
- Condition: Cracked
- Location: Nr 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : CRACK IN CANISTER, WELDED NO.3 IN STA WS148 AT RH MAIN FUEL TANK. (AD)
CANISTER, WELDED NO.3 IN STA WS148 AT RH MAIN FUEL TANK WAS REPAIRED PER REO 670-57-42-577 REV."--" LEAK TEST WAS PERFORMED AND NO LEAK WAS FOUND PER CRJ900 AMM 28-11-00-- 790-801 (CONF A01).
